MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Administration Set; Set, administration, intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Administration Set; Set, administration, intravascular
Catalog Number 21-7022-24
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction

Brand Name
CADD Administration Set
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50924335
Report Number9617604-2026-01075
Device Sequence Number17593446
Product Code FPA
UDI-Device Identifier10610586019791
UDI-Public(01)10610586019791(17)300804(10)6133266
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCO
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7022-24
Device Lot Number6133266
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown